# SDR SWIA202161541

- Difficulty date: June 7, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED BUSHINGS IAW CRJ-700 20-31-00-000-801/20-31-00-400-801. RECEIVED NEW HARDWARE. REF CAMP# 22920590 FOR INSTALLATION OF AILERON.
